# SDR REXA2015071300682

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-300 RT PYLON PANEL 443BB CRACKED.  REMOVED STIFFENERS FROM CRACKED PYLON PANEL 443BB.  INSTALLED ON NEW PANEL SKIN IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.  PAINTED PANEL IAW SRM 51-25-16-001-001-A01.
